MathSciNet Relay Station
MathSciNet bibliographic data
MR1998561 34B10 (34B15 34B18)
Ma, Ruyun Existence of positive solutions for superlinear semipositone $m$-point boundary-value problems. Proc. Edinb. Math. Soc. (2) 46 (2003), no. 2, 279–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement